MathSciNet Relay Station
MathSciNet bibliographic data
MR2180812 (2006g:11006) 11A05
Farhi, Bakir Minorations non triviales du plus petit commun multiple de certaines suites finies d'entiers. (French) [Nontrivial lower bounds for the least common multiple of some finite sequences of integers] C. R. Math. Acad. Sci. Paris 341 (2005), no. 8, 469–474.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement